# SDR REXA201100240

- Difficulty date: April 16, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 17,034 hours, 14,315 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Open
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CORE COWLS OF THE NR 2 ENGINE CAME OPEN DURING FLIGHT AND THE TRANSLATING COWLS WERE SUBSEQUENTLY ALSO DAMAGED WHEN THE THRUST REVERSERS WERE DEPLOYED UPON LANDING.  BOMBARDIER REO 601R-71-12-4046 WAS ISSUED TO INSPECT THE COWLS FOR FERRY FLIGHT FOR PERMANENT REPAIR.
